# SDR SROM200400053

- Difficulty date: April 10, 2004
- Submitted: May 11, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,965 hours, 33,548 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 6552857
- Condition: Worn
- Location: Horizontal Stab
- Part time: 33,965 hours, 33,548 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION RT HORIZONTAL STAB CENTER SECTION, AFT CENTER LUG FORWARD BUSHING FITTING WORN.  REMOVED DAMAGE, INSTALLED REPAIR BUSHING IAW EA 5510-01191 AND AAR EA 10351.
